Article citationsMore>>

V. B. Mandelzweig and F. Tabakin, “Quasilinearization Approach to Nonlinear Problems in Physics with Application to Nonlinear ODEs,” Computer Physics Communications, Vol. 141, No. 2, 2001, pp. 268-281. doi:10.1016/S0010-4655(01)00415-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.